VOL. 11 · NO. 4 | 2011
 
VIEW ALL ABSTRACTS +
Articles
Kenneth Deeley
Algebr. Geom. Topol. 11 (4), 1861-1892, (2011) DOI: 10.2140/agt.2011.11.1861
KEYWORDS: topology of configuration spaces, metric graph, PL topology, topological robotics, 55R80, 57Q05, 57M15
Gerd Laures
Algebr. Geom. Topol. 11 (4), 1893-1914, (2011) DOI: 10.2140/agt.2011.11.1893
KEYWORDS: Toda brackets, topological modular forms, Adams–Novikov spectral sequence, 11F33, 55N34, 55T15, 55Q45
Diarmuid Crowley, Tibor Macko
Algebr. Geom. Topol. 11 (4), 1915-1959, (2011) DOI: 10.2140/agt.2011.11.1915
KEYWORDS: surgery, $\rho$–invariant, 57R65, 57S25
John R Klein, William Richter
Algebr. Geom. Topol. 11 (4), 1961-1985, (2011) DOI: 10.2140/agt.2011.11.1961
KEYWORDS: Poincaré complex, Hopf invariant, knot periodicity, 57P10, 57Q45, 55Q25, 55P91
Jesse Johnson, Maggy Tomova
Algebr. Geom. Topol. 11 (4), 1987-2005, (2011) DOI: 10.2140/agt.2011.11.1987
KEYWORDS: stable Euler characteristic, flipping genus, bridge surface, common stabilization, knot distance, bridge position, Heegaard splitting, strongly irreducible, weakly incompressible, 57M25, 57M27, 57M50
Yves Cornulier
Algebr. Geom. Topol. 11 (4), 2007-2035, (2011) DOI: 10.2140/agt.2011.11.2007
KEYWORDS: Chabauty topology, locally compact Abelian groups, 22B05, 20E15, 43A25, 54D05, 54F45
Hao Wu
Algebr. Geom. Topol. 11 (4), 2037-2106, (2011) DOI: 10.2140/agt.2011.11.2037
KEYWORDS: Khovanov–Rozansky homology, matrix factorization, Symmetric polynomial, Rasmussen invariant, amphicheiral knot, 57M25
David Barnes
Algebr. Geom. Topol. 11 (4), 2107-2135, (2011) DOI: 10.2140/agt.2011.11.2107
KEYWORDS: equivariant spectra, rational spectra, Cohomology, model categories, 55N91, 55P42
Benjamin Cooper, Matt Hogancamp, Vyacheslav Krushkal
Algebr. Geom. Topol. 11 (4), 2137-2166, (2011) DOI: 10.2140/agt.2011.11.2137
KEYWORDS: categorification, Khovanov homology, Kauffmann polynomial, chromatic polynomial, spin network, 57M27, 57M25, 05C10, 05C31
Kai Ishihara
Algebr. Geom. Topol. 11 (4), 2167-2190, (2011) DOI: 10.2140/agt.2011.11.2167
KEYWORDS: unknotting tunnel, Heegaard diagram, parameter of tunnel, 57M25, 57N10
Nathan M Dunfield, Helen Wong
Algebr. Geom. Topol. 11 (4), 2191-2205, (2011) DOI: 10.2140/agt.2011.11.2191
KEYWORDS: quantum invariants, random 3–manifolds, Heegaard genus, 57M27, 57N10
Jonathan Bowden
Algebr. Geom. Topol. 11 (4), 2207-2235, (2011) DOI: 10.2140/agt.2011.11.2207
KEYWORDS: diffeomorphism group, mapping class group, Foliation, symplectic topology, Group cohomology, characteristic class of surface bundle, 37E30, 57R30, 57R50, 57R17
Koji Fujiwara, Jason Manning
Algebr. Geom. Topol. 11 (4), 2237-2264, (2011) DOI: 10.2140/agt.2011.11.2237
KEYWORDS: simplicial volume, pseudomanifold, Dehn filling, 20F65, 53C23
Philip Boyland, Jason Harrington
Algebr. Geom. Topol. 11 (4), 2265-2296, (2011) DOI: 10.2140/agt.2011.11.2265
KEYWORDS: pseudo-Anosov, fluid mixing, 37E30
Boju Jiang, Shida Wang, Qiang Zhang
Algebr. Geom. Topol. 11 (4), 2297-2318, (2011) DOI: 10.2140/agt.2011.11.2297
KEYWORDS: fixed point class, Index, fixed subgroup, ‎rank‎, surface map, surface group endomorphism, graph map, free group endomorphism, ‎55M20, 57M07, 20F34, 57M15, 57N05
Agnes Gadbled
Algebr. Geom. Topol. 11 (4), 2319-2368, (2011) DOI: 10.2140/agt.2011.11.2319
KEYWORDS: monotone symplectic manifold, monotone Lagrangian submanifold, symplectic cut, Floer homology, Maslov index, 53D05, 53D12, 53D20, 53D40
Takahito Naito
Algebr. Geom. Topol. 11 (4), 2369-2390, (2011) DOI: 10.2140/agt.2011.11.2369
KEYWORDS: string topology, Hochschild (co)homology, mapping space, free loop space, Rational homotopy theory, 55P35, 55P50, 55P62
James F Davis, Qayum Khan, Andrew Ranicki
Algebr. Geom. Topol. 11 (4), 2391-2436, (2011) DOI: 10.2140/agt.2011.11.2391
KEYWORDS: nil group, $K$–theory, Farrell–Jones conjecture, 19D35, 57R19
Jianchun Wu, Xuezhi Zhao
Algebr. Geom. Topol. 11 (4), 2437-2452, (2011) DOI: 10.2140/agt.2011.11.2437
KEYWORDS: fixed point, periodic point, surface, homeomorphism, ‎55M20, 37E30
Mark Behrens
Algebr. Geom. Topol. 11 (4), 2453-2475, (2011) DOI: 10.2140/agt.2011.11.2453
KEYWORDS: Whitehead Conjecture, Goodwillie calculus, Dyer–Lashof operation, 55P65, 55Q40, 55S12
Back to Top